# SDR DALA2017080405998

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FRAME BS 1540 AT STRINGER 26L, THE FRAME FOUND DENTED ON UPPER LEG.  REMOVED THE DENT IAW SRM, FABRICATED A REPAIR AND INSTALLED IAW  SRM.
